# SDR W8PA970574

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Worn
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BRACKET AT BS 927, STRINGER 7L, WL 235 IS WORN.  REMOVED, FABRICATED AND REINSTALLED BRACKET AT BS 927, STRINGER 7.  (M)
